Volume 25, 2019
|Number of page(s)||21|
|Published online||25 October 2019|
Duality theory for multi-marginal optimal transport with repulsive costs in metric spaces*
Department of Mathematics and Statistics, University of Jyvaskyla,
PO Box 35,
** Corresponding author: firstname.lastname@example.org
Accepted: 4 November 2018
In this paper we extend the duality theory of the multi-marginal optimal transport problem for cost functions depending on a decreasing function of the distance (not necessarily bounded). This class of cost functions appears in the context of SCE Density Functional Theory introduced in Strong-interaction limit of density-functional theory by Seidl [Phys. Rev. A 60 (1999) 4387].
Mathematics Subject Classification: 49N15 / 49J45 / 49K30
Key words: Multi-marginal optimal transport / repulsive costs / Kantorovich duality
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.